Alert archive / Washington / Red Flag Warnings in 2009

Red Flag Warning 6, NWS Spokane, WA

August 19, 2009

NWS Spokane, WA issued this red flag warning at Aug 19, 2009, 2:49 PM PDT. It took effect at Aug 20, 2009, 1:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 19, 2009, 2:49 PM PDT (21:49 UTC)
In effect from
Aug 20, 2009, 1:00 PM PDT
Expired
Aug 20, 2009, 10:00 PM PDT
In force
9 hr
Issued by
NWS Spokane, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KOTX 192149
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
249 PM PDT WED AUG 19 2009

...UNSTABLE ATMOSPHERE...HAINES 6 AND LOW RELATIVE HUMIDITY WILL BE A
CONCERN FOR THE CENTRAL EAST SLOPES OF THE WASHINGTON CASCADES...

WAZ676-677-680-682-200600-
/O.UPG.KOTX.FW.A.0003.090820T2000Z-090821T0500Z/
/O.NEW.KOTX.FW.W.0006.090820T2000Z-090821T0500Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)-
EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)-
249 PM PDT WED AUG 19 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT THURSDAY FOR 
LOW RELATIVE HUMIDITY...HAINES 6 DRY AND UNSTABLE CONDITIONS...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

VERY WARM...DRY AND UNSTABLE CONDITIONS WILL PEAK ACROSS THE EAST
SLOPES OF THE WASHINGTON SOUTH AND CENTRAL CASCADES THURSDAY AFTERNOON.
A HAINES INDEX OF 6 WITH VERY UNSTABLE LOWER LEVEL LAPSE RATES
WILL BE OVER THE REGION UNTIL SUNDOWN. THE UNSTABLE AND DRY
CONDITIONS CAN RESULT IN EXTREME FIRE BEHAVIOR FOR LARGE FIRES.

IN ADDITION...A MARINE PUSH WILL MOVE ACROSS THE CASCADES THURSDAY NIGHT
INTO FRIDAY. THIS WILL INCREASE GAP WINDS THURSDAY NIGHT WITH THE
STRONGEST WINDS EXPECTED FRIDAY AFTERNOON. RELATIVE HUMIDITY WILL
REMAIN LOW...AND THIS MAY RESULT IN POSSIBLE RED FLAG CONDITIONS
FOR ZONE 676 (THE KITTITAS VALLEY) FOR FRIDAY AFTERNOON. THIS
WEATHER PATTERN WILL BE MONITORED AND ADDITIONAL WARNINGS MAY BE
POSSIBLE FOR FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
AN UNSTABLE ATMOSPHERE...HAINES 6...LOW RELATIVE HUMIDITY...AND
WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
000 
WWUS86 KOTX 200536 AAA
RFWOTX

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
1036 PM PDT WED AUG 19 2009

...UNSTABLE ATMOSPHERE...HAINES 6 AND LOW RELATIVE HUMIDITY WILL BE A
CONCERN FOR THE CENTRAL EAST SLOPES OF THE WASHINGTON CASCADES...

WAZ676-677-680-682-201345-
/O.CON.KOTX.FW.W.0006.090820T2000Z-090821T0500Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)-
EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)-
1036 PM PDT WED AUG 19 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT
THURSDAY FOR LOW RELATIVE HUMIDITY...HAINES 6 AND DRY AND UNSTABLE 
CONDITIONS...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CONTINUED THE RED
FLAG WARNING WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT THURSDAY.

VERY WARM...DRY AND UNSTABLE CONDITIONS WILL PEAK ACROSS THE EAST
SLOPES OF THE WASHINGTON SOUTH AND CENTRAL CASCADES THURSDAY
AFTERNOON. A HAINES INDEX OF 6 WITH VERY UNSTABLE LOWER LEVEL
LAPSE RATES WILL BE OVER THE REGION UNTIL SUNDOWN. THE UNSTABLE
AND DRY CONDITIONS CAN RESULT IN EXTREME FIRE BEHAVIOR FOR LARGE
FIRES.

IN ADDITION...A MARINE PUSH WILL MOVE ACROSS THE CASCADES
THURSDAY NIGHT INTO FRIDAY. THIS WILL INCREASE GAP WINDS THURSDAY
NIGHT WITH THE STRONGEST WINDS EXPECTED FRIDAY AFTERNOON.
RELATIVE HUMIDITY WILL REMAIN LOW...AND THIS MAY RESULT IN
POSSIBLE RED FLAG CONDITIONS FOR ZONE 676 (THE KITTITAS VALLEY)
FOR FRIDAY AFTERNOON. THIS WEATHER PATTERN WILL BE MONITORED AND
ADDITIONAL WARNINGS MAY BE POSSIBLE FOR FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF AN
UNSTABLE ATMOSPHERE...HAINES 6...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS86 KOTX 201333 AAB
RFWOTX

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
633 AM PDT THU AUG 20 2009

...UNSTABLE ATMOSPHERE...HAINES 6 AND LOW RELATIVE HUMIDITY WILL
BE A CONCERN FOR THE CENTRAL EAST SLOPES OF THE WASHINGTON
CASCADES...

WAZ676-677-680-682-202145-
/O.CON.KOTX.FW.W.0006.090820T2000Z-090821T0500Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)-
EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)-
633 AM PDT THU AUG 20 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM PDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM PDT THIS EVENING. 

VERY WARM...DRY AND UNSTABLE CONDITIONS WILL PEAK ACROSS THE EAST
SLOPES OF THE WASHINGTON SOUTH AND CENTRAL CASCADES THIS
AFTERNOON. A HAINES INDEX OF 6 WITH VERY UNSTABLE LOWER LEVEL
LAPSE RATES WILL BE OVER THE REGION UNTIL SUNDOWN. THE UNSTABLE
AND DRY CONDITIONS CAN RESULT IN EXTREME FIRE BEHAVIOR FOR LARGE
FIRES.

IN ADDITION...A MARINE PUSH WILL MOVE ACROSS THE CASCADES
TONIGHT INTO FRIDAY. THIS WILL INCREASE GAP WINDS THIS EVENING WITH
THE STRONGEST WINDS EXPECTED FRIDAY AFTERNOON. RELATIVE HUMIDITY
WILL REMAIN LOW...AND THIS MAY RESULT IN POSSIBLE RED FLAG
CONDITIONS FOR ZONE 676 (THE KITTITAS VALLEY) FOR FRIDAY
AFTERNOON. THIS WEATHER PATTERN WILL BE MONITORED AND ADDITIONAL
WARNINGS MAY BE POSSIBLE FOR FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF AN
UNSTABLE ATMOSPHERE...HAINES 6...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS86 KOTX 202144
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
244 PM PDT THU AUG 20 2009

...UNSTABLE ATMOSPHERE...HAINES 6 AND LOW RELATIVE HUMIDITY WILL
BE A CONCERN FOR THE CENTRAL EAST SLOPES OF THE WASHINGTON
CASCADES...

WAZ676-677-680-682-210500-
/O.CON.KOTX.FW.W.0006.000000T0000Z-090821T0500Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)-
EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)-
244 PM PDT THU AUG 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING LOW RELATIVE HUMIDITY...HAINES 6 AND DRY AND UNSTABLE 
CONDITIONS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

VERY WARM...DRY AND UNSTABLE CONDITIONS WILL PEAK ACROSS THE EAST
SLOPES OF THE WASHINGTON SOUTH AND CENTRAL CASCADES LATE THIS
AFTERNOON AND EARLY THIS EVENING. A HAINES INDEX OF 6 WITH VERY UNSTABLE
LOWER LEVEL LAPSE RATES WILL BE OVER THE REGION UNTIL SUNSET. THE
UNSTABLE AND DRY CONDITIONS CAN RESULT IN EXTREME FIRE BEHAVIOR
FOR LARGE FIRES.

IN ADDITION...A MARINE PUSH WILL MOVE ACROSS THE CASCADES TONIGHT
INTO FRIDAY. THIS WILL INCREASE GAP WINDS THIS EVENING WITH THE
STRONGEST WINDS EXPECTED FRIDAY AFTERNOON. RELATIVE HUMIDITY WILL
REMAIN LOW...BUT AT THIS TIME ARE EXPECTED TO REMAIN ABOVE RED
FLAG CRITERIA FOR ALL AREAS ON FRIDAY. WINDS AND RELATIVE
HUMIDITY WILL BE CLOSELY MONITORED FOR ANY CHANGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF AN
UNSTABLE ATMOSPHERE...HAINES 6...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Aug 19, 2:41 PM PDT, 8 minutes earlier.

Area forecast discussion, Aug 19, 2:41 PM PDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
241 PM PDT WED AUG 19 2009

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST THROUGH THE
MIDDLE OF THE WEEK. THIS WILL RESULT IN A SIGNIFICANT WARMING
TREND FOR ALL LOCATIONS IN THE INLAND NORTHWEST. VALLEY TEMPERATURES
WILL SURGE INTO THE 90S WITH LOWER 100S BOTH TODAY AND THURSDAY.
A WEAK COLD FRONTAL PASSAGE ON FRIDAY MORNING WILL BRING SLIGHTLY
COOLER TEMPERATURES FOR THE WEEKEND AS WELL AS A SMALL CHANCE OF
SHOWERS AND THUNDERSTORMS.

&&

.DISCUSSION...
TONIGHT THROUGH FRIDAY NIGHT...WATER VAPOR SATELLITE THIS
AFTERNOON SHOWS AN UPPER LEVEL RIDGE CENTERED ALONG THE CASCADES.
THE MODELS ARE IN GOOD AGREEMENT WITH THE RIDGE AXIS MOVING EAST
ACROSS EASTERN WASHINGTON TONIGHT AND THEN INTO WESTERN MONTANA
BY THURSDAY EVENING. AS THE RIDGE AXIS MOVES EAST OF THE AREA THE
FLOW ALOFT WILL BECOME SOUTHWEST AHEAD OF AN APPROACHING SHORT
WAVE. THE SOUTHWEST FLOW WILL HELP CLEAR OUT THE SMOKE THAT HAS
BEEN OVER THE AREA TODAY FROM FIRES IN BRITISH COLUMBIA.  WITH THE
WARMER SOUTHWEST FLOW 850MB TEMPS WARM ON THURSDAY TO 26-28C. THIS
WILL TRANSLATE TO VALLEY TEMPERATURES PEAKING IN THE MID 90S TO
AROUND 100...WHICH WILL BE NEAR DAILY RECORD HIGHS FOR SEVERAL
LOCATIONS.

FOR THURSDAY EVENING THE SHORT WAVE PROGRESSIVES FROM WEST TO EAST
OVER THE AREA. MOISTURE LOOKS TO BE LIMITED AND CONFINED MAINLY
ABOVE 600MB. UPPER LEVEL LAPSE RATES IN COMBINATION WITH THIS
MOISTURE WILL LIKELY LEAD TO SOME MID LEVEL CUMULUS CLOUD
DEVELOPMENT...BUT AT THIS TIME MOISTURE AND INSTABILITY DO NOT
APPEAR STRONG ENOUGH TO GENERATE ANY THUNDERSTORM ACTIVITY VIA GFS
SOLUTION. THE NAM MODEL DOES BRING UP MORE MOISTURE FROM OREGON
WITH ACTUALLY SOME ELEVATED CONVECTION MOVING UP ACROSS THE
COLUMBIA BASIN INTO SPOKANE AND N IDAHO...BUT OTHER MODELS ARE LESS
AGGRESSIVE WITH THIS IDEA SO WENT WITH THE DRIER CONSENSUS. THE
ONE AREA THAT STANDS A SLIGHTLY HIGHER THREAT FOR THUNDER IS THE
EAST SLOPES OF THE WASHINGTON CASCADES. AN EVENING MARINE PUSH
COULD BRING IN INCREASE IN SURFACE DEW POINTS AND RESULT IN A
BRIEF PERIOD OF SURFACE BASED INSTABILITY. THE NAM HINTS AT THIS
IDEA BUT IS LIKELY OVERDONE WITH ITS HIGHER DEW POINTS. GIVEN
UNCERTAINTY DECIDED TO LEAVE A SLIGHT CHANCE OF THUNDERSTORMS IN
THE FORECAST.

ON FRIDAY INTO FRIDAY NIGHT A MID LEVEL FRONT STALLS OVER NE
OREGON...CENTRAL IDAHO...AND SW MONTANA. THIS WILL PUT THE
LEWISTON...KELLOGG...AND WINCHESTER AREAS ON THE EDGE OF THIS
FEATURE WITH MID LEVEL MOISTURE AND INSTABILITY POSSIBLY
TRIGGERING A STRAY THUNDERSTORM. WITH THE BEST THREAT SOUTH OF
THESE AREAS OPTED TO KEEP LOW 10 PCT POPS WITH NO MENTION OF
PRECIP IN THE FORECAST. COOLER AIR BEHIND THIS FRONT WILL BRING
COOLING ON FRIDAY COMPARED TO THURSDAY ESPECIALLY NEAR THE
CASCADES WHERE 850MB TEMPS FALL INTO THE UPPER TEENS.  JW

SATURDAY THROUGH SUNDAY...A LONGWAVE TROUGH WILL PERSIST BETWEEN
130-150W AND HIGH PRESSURE WILL REMAIN ANCHORED OVER THE CENTRAL
US JUST EAST OF THE ROCKIES. SOUTHWESTERLY FLOW WILL PREVAIL ON
SATURDAY ALLOWING MOISTURE AND INSTABILITY TO SKIRT THE
SOUTHEASTERN ZONES SATURDAY AND THIS APPEARS TO BE THE HIGHEST
THREAT FOR PRECIPITATION AND THUNDER DURING THE PERIOD. FORECAST
SOUNDINGS SUGGEST THE PWATS WILL BE INCR NEAR ONE INCH BUT SURFACE
BASED INSTABILITY WILL REMAIN LARGELY CAPPED SO THE ONLY THREAT
FOR THUNDER WILL ELEVATED IN NATURE AND ASSOCIATED WITH A
SHORTWAVE. BY SUNDAY...ONE SHORTWAVE EMBEDDED WITHIN THE OFFSHORE
PARENT LOW WILL EJECT TO THE NORTHEAST DRAGGING A DRY COLD FRONT
ACROSS THE AREA BRINGING A FEW DEGREES OF COOLING AND VERY DRY MID
AND UPPER- LEVEL AIR. ADDITIONALLY...THIS WILL VEER MIDLEVEL WINDS
FROM THE SW TO WEST SHOVING ALL MOISTURE AND INSTABILITY WELL
SOUTH OF THE CWA. MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH
MONDAY. IN FACT...BY SUNDAY AFTERNOON... THE ECMWF AND GFS SUGGEST
NO LAYER FROM 850-300MB WILL CONTAIN RH VALUES GREATER THAN 20%.
TEMPERATURES OVER THE WEEKEND WILL BE NEAR TO SLIGHTLY WARMER THAN
NORMAL LATE AUGUST READINGS.

MONDAY THROUGH WEDNESDAY...A REINFORCING SHORTWAVE DROPPING INTO
THE PARENT LOW OFF THE COAST WILL RE-AMPLIFY THE LONGWAVE TROUGH
AND RESULT IN SLIGHT HEIGHT RISES DOWNSTREAM...ACROSS THE PAC NW.
THIS WILL LEAD TO A RISE IN TEMPERATURES WITH CONTINUED DRY
CONDITIONS FOR MONDAY. BY TUESDAY AND WEDNESDAY...THIS REINFORCING
SHORTWAVE WILL EJECT TO THE EAST/NORTHEAST AND DRAG ANOTHER COLD
FRONT ACROSS THE REGION AND POSSIBILITY FOR THE NEXT CHANCE FOR
THUNDER. MODELS HAVE HAD POOR RUN TO RUN CONSISTENCY DURING THIS
PERIOD AND UNTIL THIS AFTERNOON...NOT MUCH AGREEMENT AMONGST EACH
OTHER. I IMAGINE MOISTURE THAT BECOMES SHOVED TO OUR SE SUNDAY
WILL BEGIN TO TRICKLE BACK TO THE NORTHEAST SO THAT IS WHERE POPS
WERE INCREASED SLIGHTLY THEN SLIGHT CHANCE WORDING IN THE NORTHERN
CASCADES TO ACCOUNT FOR THE WEAK UPPER-LEVEL DYNAMICS THAT WILL
TRAVERSE THE AREA. TEMPERATURES WILL REMAIN NEAR TO ABOVE NORMAL
THROUGH THE PERIOD. /SB

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED AT ALL SITES THROUGH 00Z FRIDAY. WINDS WILL
BE LIGHT AND TERRAIN-DRIVEN...GENERALLY FAVORING UPSLOPE IN THE
AFTERNOON AND DOWNSLOPE BEGINNING MID-EVENING. EXPECT HAZY
CONDITIONS TO CONTINUE THIS EVENING AND TONIGHT BEFORE DEEPER
SOUTHWESTERLY FLOW BEGINS TO CLEAR OUT THE SMOKE ON THURSDAY. /NEUMAN

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        64  97  64  91  59  85 /   0   0  10  10   0  10
COEUR D'ALENE  58  96  60  91  57  85 /   0   0  10  10   0  10
PULLMAN        60  96  57  90  54  84 /   0   0   0   0  10  20
LEWISTON       64 103  68  97  63  90 /   0   0   0   0  10  10
COLVILLE       57 100  58  94  53  90 /   0   0  10  10   0  10
SANDPOINT      52  93  53  90  52  84 /   0   0  10  10   0  10
KELLOGG        58  93  62  91  60  84 /   0   0   0  10  10  20
MOSES LAKE     60 102  63  94  58  90 /   0   0   0   0   0  10
WENATCHEE      67 100  69  91  62  87 /   0   0   0   0   0   0
OMAK           61 103  63  94  56  87 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...RED FLAG WARNING FROM 1 PM TO 10 PM PDT THURSDAY FOR EAST SLOPES
     NORTHERN CASCADES...WENATCHEE AREA.

&&
Hazardous weather outlook, Aug 19, 6:12 AM PDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
612 AM PDT WED AUG 19 2009

WAZ041-042-192200-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
612 AM PDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. HOT AND DRY CONDITIONS WILL PEAK ON
THURSDAY. THIS WILL PRODUCE A VERY UNSTABLE AIRMASS WHICH TYPICALLY
RESULTS IN EXTREME FIRE BEHAVIOR FOR FIRES.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEARFWOTX /WWUS86 KOTX/
ADDITIONAL INFORMATION CAN BE FOUND ON THE WEB AT WEATHER.GOV.

IDZ001>004-026-027-WAZ031>038-043-044-192200-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
612 AM PDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Washington, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.